# SDR AWXA0001515

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR JAMB, FWD UPPER CORNER BEAR STRAP INTERIOR SKIN HAS CRACK EMANATING FROM FIFTH FASTENER FROM TOP IN RADIUS.  REMOVED FASTENERS, STOP DRILLED CRACK; FABBED AND INSTALLED REPAIR DUOBLERS IAW B737-300 SRM 51-40-02 PG 1 AND DWG 65C33800.
